IEEE - Institute of Electrical and Electronics Engineers, Inc. - Deadbeat control of linear discrete-time systems by periodic output-feedback

Author(s): T. Kaczorek
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1986
Volume: 31
Page(s): 1,153 - 1,156
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1986.1104196
Regular:

Two deadbeat control problems for open-loop, time-invariant linear, discrete-time multivariable systems by periodic output-feedbacks are formulated and solved. Sufficient conditions for the... View More

Advertisement